# SDR SWAA2022092941854

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 80,223 hours, 47,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016-1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION LH FUSELAGE SKIN; STA 1016 TO STA 1030; S-24L / [01] REF 1979785. FAULT TRANSFERRED TO NEW LP TO C/W MPM 47.04.02 FERRY FLIGHT PROCEDURE
